# SDR GTIA2020121435499

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 39,683 hours, 18,209 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 & R2 DOOR BOTTLE ASSISTANCE REQUIRES SERVICE.  SERVICE L1 & R2 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL, IAW AM 52-10-00.
